JournalszaaVol. 1, No. 1pp. 83–93

Über die Beschränktheit der Lösungen diskreter nichtstationärer Phasensysteme

  • Volker Reitmann

    Technische Universität Dresden, Germany
Über die Beschränktheit der Lösungen diskreter nichtstationärer Phasensysteme cover
Download PDF

Abstract

In this paper we give sufficient conditions for the solutions to be boundet and for the Δ\Delta-stability in the whole of discrete phase systems. This generalizis related results of Yu. A. Koryakin, G.A. Leonov, A.R. Liss, V.N. Belykh, V.P. Maksakov [3, 5-7].

Cite this article

Volker Reitmann, Über die Beschränktheit der Lösungen diskreter nichtstationärer Phasensysteme. Z. Anal. Anwend. 1 (1982), no. 1, pp. 83–93

DOI 10.4171/ZAA/8